# SDR CALA2022102702954

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Channel
- Part number: 141N516078
- Condition: Corroded
- Location: Sta 346 Rbl 62
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0480)  MAIN CABIN FLOOR STRUCTURE STA 346 RBL 62 GUTT ER SUPPORT CHANNEL CORRODED AT R1.  TRANSCRIBED FROM HAECO GSO NRC# 9282302 REMOVED AND REPLACED SUPPORT P/N 141N5160-78 IAW BOEING DWG# 141 N5160 REV B AND B757-200 SRM 51-40-02.  HAECO GSO MECH V897676 I NSP QC453
